# SDR USAA920081108

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 83,653 hours, 16,316 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 311T31561
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C3 CHECK - CRACKED CHORD STRAP ON NR 2 PYLON.  REPLACED CHORD STRAP ON NR 2 PYLON IAW USAIRWAYS EA 100416.
